MathSciNet Relay Station
MathSciNet bibliographic data
MR927684 (89m:54051) 54H20 (20B27 28D15 34C35 58F11)
Boyle, Mike; Lind, Douglas; Rudolph, Daniel The automorphism group of a shift of finite type. Trans. Amer. Math. Soc. 306 (1988), no. 1, 71–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement